Alert archive / Vermont / Flash Flood Warnings in 2023

Flash Flood Warning 49, NWS Burlington, VT

July 24, 2023Addison County, Vermont; Essex County, New York

NWS Burlington, VT issued this flash flood warning at Jul 24, 2023, 3:10 PM EDT for Addison County, Vermont; Essex County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2023, 3:10 PM EDT (19:10 UTC)
Expired
Jul 24, 2023, 6:15 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Essex County, NY, Addison County, VT

The radar

The Burlington radar (KCXX), 72 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 4:06 PM EDTFLASH FLOOD1 Ese Paradox, NYTwo roads reported washed out due to heavy rain

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2023-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2023-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

987 
WGUS51 KBTV 241910
FFWBTV
NYC031-VTC001-242215-
/O.NEW.KBTV.FF.W.0049.230724T1910Z-230724T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
310 PM EDT Mon Jul 24 2023

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Southeastern Essex County in northern New York...
  Western Addison County in central Vermont...

* Until 615 PM EDT.

* At 310 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Moriah, Schroon Lake, Crown Point Center, Port Henry, D A R State 
  Park, Addison, Panton, North Hudson, Grass Island, Paradox, 
  Severance, Schroon Falls, Pharoah Mountain, Ironville, Steep Bay, 
  Chilson, Moriah Center, Witherbee, South Schroon and Mineville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4413 7347 4412 7340 4402 7342 4390 7346
      4383 7356 4378 7371 4378 7372 4378 7382
      4382 7391 4387 7395 4393 7396 4405 7367
      4414 7355 4413 7351

FLASH FLOOD...RADAR INDICATED

$$

Hastings
2 follow-up statements
109 
WGUS71 KBTV 242121
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
521 PM EDT Mon Jul 24 2023

NYC031-VTC001-242215-
/O.CON.KBTV.FF.W.0049.000000T0000Z-230724T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex NY-Addison VT-
521 PM EDT Mon Jul 24 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS 
EVENING FOR SOUTHEASTERN ESSEX AND WESTERN ADDISON COUNTIES...

At 521 PM EDT, the heavy rain that prompted the warning had moved 
out of the warned area. However, additional rain is expected this 
evening, and any flooding could still be occurring. Therefore, the 
Flash Flood Warning remains in effect.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Moriah, Schroon Lake, Crown Point Center, Port Henry, D A R State 
  Park, Addison, Panton, North Hudson, Grass Island, Paradox, 
  Severance, Schroon Falls, Pharoah Mountain, Ironville, Steep Bay, 
  Chilson, Moriah Center, Witherbee, South Schroon and Mineville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4413 7347 4412 7340 4402 7342 4390 7346
      4383 7356 4378 7371 4378 7372 4378 7382
      4382 7391 4387 7395 4393 7396 4405 7367
      4414 7355 4413 7351

FLASH FLOOD...RADAR INDICATED

$$

Hastings
895 
WGUS71 KBTV 242212
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
612 PM EDT Mon Jul 24 2023

NYC031-VTC001-242222-
/O.EXP.KBTV.FF.W.0049.000000T0000Z-230724T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex NY-Addison VT-
612 PM EDT Mon Jul 24 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT THIS EVENING FOR 
SOUTHEASTERN ESSEX AND WESTERN ADDISON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4413 7347 4412 7340 4402 7342 4390 7346
      4383 7356 4378 7371 4378 7372 4378 7382
      4382 7391 4387 7395 4393 7396 4405 7367
      4414 7355 4413 7351

$$

Hastings

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 1:35 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 24, 1:35 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
135 PM EDT Mon Jul 24 2023

.SYNOPSIS...
Showers and thunderstorms will move through the region this
afternoon and evening tied to a strong upper level low and ample
daytime heating. A few severe wind gusts are possible in the
stronger storms, with small hail and only brief heavy rain
expected. Chances of thunderstorms decrease on Tuesday and
Wednesday, but conditions trend muggy with a chance of excessive
heat late in the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 132 PM EDT Monday...Have added severe wording to the
forecast as we are now under a severe thunderstorm watch.
Adjusted forecast to reflect current trends. Previous discussion
follows.

Previous Discussion... We continue to ramp up our thunderstorm
chances for today as ingredients look to come together for
widespread strong to severe thunderstorms. Have added small
hail, gusty winds, and heavy rain wording to thunderstorms
today, with scattered storms easily capable of those hazards.
Storm mode will mainly be discrete, ordinary cells with some
multi cell clusters given limited deep layer shear and surface
boundaries. Greatest coverage of these storms will likely be
between 2 PM and 5 PM, but additional strong thunderstorms are
possible during the evening hours as mid-level lapse rates
remain favorable for lingering instability. Greatest
probabilities of severe wind gusts (in excess of 58 mph) will be
in our region relative to areas further south, as greatest
overlap of favorable instability and shear will coincide with
peak heating. A lower but non-zero risk exists for large hail,
with slightly greatest odds being across our southern zones. An
elevated mixed layer will cross the region, helping boost
thickness of the hail growth zone. Effective bulk shear will
initially be limited to around 20 knots before increasing during
the afternoon hours to at or above 30 knots, supporting this
hail risk when combined with pockets of MUCAPE approaching 2000
J/kg and relatively low freezing levels near 10,000 feet. Will
also be concerned with potential downbursts with steep low level
lapse rates/inverted V soundings. Mixing depth ahead of
convection looks rather impressive, all the way up to the
freezing level.

Conditions should gradually quiet down tonight as the trough
flattens out and some negative potential vorticity advection
moves overhead. With better convergence to our south and east,
organized thunderstorms are more likely east of our region on
Tuesday. However, with the trough axis still to our west, still
have lingering, shower and thunderstorm chances, especially in
northern areas, through much of the remainder of the period. Any
thunderstorms on Tuesday will be more of a pulse-type, isolated
stronger type of storm. Temperatures both today and tomorrow
will peak in the upper 70s to mid 80s; however, dew points
should trend lower tomorrow as low level winds shift westerly,
dropping into the upper 50s and low 60s during the afternoon for
most locations.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
As of 412 AM EDT Monday...Looks like a mostly dry period with
brief ridging building in. Highs generally top out in the 80s on
Wednesday, with the best chance of upper 80s in the Champlain
Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 412 AM EDT Monday...Temperatures rise to near 90 heading
into the latter half of the work week as upper ridging builds
into our area. Confidence is still low on how hot it gets as
shortwave energy may be embedded in the overall ridging.
Regardless of whether we hit 90F in actual temperatures, max
heat index values should still top out in the low to mid 90s
because dew points could approach 70F. Heat headlines might
eventually be needed but for now, we have highlighted the slight
risk for excessive heat late week in the HWO and Graphical HWO.
It will not be all that unusual as late July is
climatologically the warmest time of the year for North Country.
Heading towards Saturday, some of the long range models like
the GFS such as the GFS are advertising a rather sharp drop in
dew points into the upper 30s to lower 40s. That would be
indicative of a sharp cold front with the potential for strong
to severe thunderstorms. However, mid range models differ
greatly with regards to the timing of the cold front and in some
cases, whether the cold front clears the region at all. While
we do lose the Greenland block which allows the disturbances to
become more progressive (i.e. reduces the likelihood of
widespread hydrologic concerns), our region remains under the
influence of the upper low near Hudson Bay. While certainly
possible, the odds of a more drastic change to a more
continental polar (cP) air mass are not particularly high this
week. The other potential issue to bear watching is the return
of Canadian wildfire smoke from western Canada because of the
more favorable jet pattern. At this time, it looks like the
smoke should generally remain aloft, leading to potential hazy
skies around mid week. Confidence in smoke modeling is low at
the mid range time frame, so have omitted any mention of smoke
in the forecast for now.

It is also worth noting that the CPC is now advertising a 50 to
60 percent chance of below normal temperatures across much of
New England in their latest 8 to 14 day outlook, which is just
outside the forecast period. Nonetheless, there is quite a bit
of variation among models which is normal for 7 days out. So
largely stuck to blended guidance for the long term forecast.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Scattered, loosely organized
thunderstorms will move through the airspace this afternoon
between 18Z and 00Z, with at least an hour or two of VCTS
indicated. A direct hit is most likely at SLK and PBG where
storms are most likely to be numerous. Stronger storms may have
large hail and damaging wind gusts, but probabilities are too
low to indicate in TAF. Aside from any thunderstorm wind gusts,
winds should trend calm towards 00Z, supporting another round of
fog at MPV and potentially at SLK, especially if rainfall is
appreciable.

Outlook...

Tuesday Night: VFR. Slight chance SHRA.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. Chance SHRA, Slight chance TSRA.
Thursday Night: VFR. Chance SHRA, Slight chance TSRA.
Friday: Mainly VFR, with local MVFR possible. Chance SHRA, Slight
chance TSRA.
Friday Night: Mainly VFR, with local IFR possible. Chance SHRA,
Slight chance TSRA.
Saturday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Kutikoff
NEAR TERM...Kutikoff/Neiles
SHORT TERM...Chai
LONG TERM...Chai
AVIATION...Kutikoff/Neiles
Hazardous weather outlook, Jul 24, 1:36 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
136 PM EDT Mon Jul 24 2023

NYZ026>031-034-035-087-VTZ001>011-016>021-251745-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
136 PM EDT Mon Jul 24 2023

...SEVERE THUNDERSTORM WATCH 544 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive heat is possible in the Thursday through Friday timeframe.
Maximum heat index values may rise into the low to mid 90s in valley
locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 24, 12:51 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Burlington VT
1251 PM EDT Mon Jul 24 2023

NYZ027-029-030-241745-
Northern Franklin NY-Southeastern St. Lawrence NY-
Southern Franklin NY-
1251 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of west central
Franklin and east central St. Lawrence Counties through 145 PM EDT...

At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Ozonia, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Ozonia, Madawaska, Dickinson, Santa Clara, St. Regis Falls,
Azure Mountain, and Dickinson Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4438 7464 4452 7481 4476 7456 4451 7429
TIME...MOT...LOC 1651Z 229DEG 10KT 4451 7465

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Clay
Local storm report, Jul 24, 1:42 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
142 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             3 WNW Schroon Lake      43.84N  73.78W
07/24/2023  E1.25 inch       Essex              NY   Trained Spotter

            Hoffman Road

&&

Event Number BTV2302110

NEILES
Special weather statement, Jul 24, 1:48 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Burlington VT
148 PM EDT Mon Jul 24 2023

NYZ027-030-031-241830-
Northern Franklin NY-Southern Franklin NY-Western Clinton NY-
148 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of northwestern Clinton
and northeastern Franklin Counties through 230 PM EDT...

At 148 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bryants Mill, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Malone, Burke, Debar Mountain, Merrill, Bryants Mill, Chateaugay,
Lyon Mountain, Earlville, Chazy Lake, Whippleville, Duane Center,
Burke Center, Ellenburg Mountain, Harrigan, Ellenburg Center, Owls
Head, Chasm Falls, Standish, Brainardsville, and Wolf Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York.

&&

LAT...LON 4469 7374 4459 7422 4477 7442 4500 7406
      4500 7400
TIME...MOT...LOC 1748Z 243DEG 24KT 4470 7419

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Clay
Local storm report, Jul 24, 2:08 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
208 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Dmg     North Hudson            43.95N  73.73W
07/24/2023                   Essex              NY   Law Enforcement

            Trees down.

&&

Event Number BTV2302111

BANACOS
Local storm report, Jul 24, 2:55 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
255 PM EDT Mon Jul 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     Paradox                 43.90N  73.63W
07/24/2023                   Essex              NY   Trained Spotter

            Multiple trees uprooted and snapped. Wind estimated 55
            - 72 mph.

&&

Event Number BTV2302112

Verasamy
Special weather statement, Jul 24, 3:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Burlington VT
305 PM EDT Mon Jul 24 2023

VTZ004-007-008-241945-
Essex VT-Caledonia VT-Washington VT-
305 PM EDT Mon Jul 24 2023

...A strong thunderstorm will impact portions of central Caledonia,
southwestern Essex and northeastern Washington Counties through 345
PM EDT...

At 305 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danville, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Lyndonville Village, Kirby, Barnet,
Concord, Peacham, Danville, Lower Waterford, Cabot, Burke, Walden,
Victory, Groton, Ryegate, Wheelock, St. Johnsbury Center, Concord
Corner, and West Waterford.

This includes the following highways...
 Interstate 91 between mile markers 120 and 140.
 Interstate 93 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northeastern Vermont.

&&

LAT...LON 4440 7179 4438 7181 4436 7182 4434 7189
      4435 7191 4434 7193 4434 7198 4432 7201
      4432 7203 4430 7203 4426 7220 4439 7230
      4461 7194 4440 7177
TIME...MOT...LOC 1905Z 239DEG 11KT 4438 7214

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Clay

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:21 PM EDTSevere Thunderstorm WarningBTVAddison2 min
Jul 24, 1:28 PM EDTSevere Thunderstorm WarningBTVAddison62 min
Jul 24, 1:52 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden38 min
Jul 24, 2:19 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle41 min
Jul 24, 2:27 PM EDTSevere Thunderstorm WarningBTVAddison63 min
Jul 24, 2:58 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle62 min
Jul 24, 3:05 PM EDTSpecial Weather StatementBTVCaledonia40 min
Jul 24, 3:28 PM EDTSpecial Weather StatementBTVAddison47 min
Jul 24, 4:22 PM EDTFlash Flood WarningBTVAddison, Rutland2 hr
Jul 24, 11:58 AM EDTSpecial Weather StatementBTVEssex62 min
Jul 24, 12:41 PM EDTSpecial Weather StatementBTVFranklin64 min
Jul 24, 12:50 PM EDTSevere Thunderstorm WarningBTVEssex39 min
Jul 24, 12:51 PM EDTSpecial Weather StatementBTVFranklin54 min
Jul 24, 1:48 PM EDTSpecial Weather StatementBTVFranklin42 min
Jul 24, 3:03 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin57 min
Jul 24, 3:05 PM EDTFlash Flood WarningBTVClinton3 hr
Jul 24, 4:12 PM EDTSpecial Weather StatementBTVFranklin63 min
Jul 24, 4:36 PM EDTSpecial Weather StatementBTVSt. Lawrence54 min
Jul 24, 5:20 PM EDTSpecial Weather StatementBTVFranklin55 min

Nearby

Flash Flood Warnings in Vermont, 2023Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.